# SDR SWAA041158

- Difficulty date: April 25, 2004
- Submitted: April 28, 2004
- Operation: Air carrier
- Aircraft: N722WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22698
- Aircraft time: 68,863 hours, 59,637 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PM CHECK, FOUND FWD ENTRY AND FWD SERVICE EXTERIOR EMERGENCY EGRESS LIGHTS INOP.  REMOVED AND REPLACED BATTERY PACK PER MM.
